# SDR IPXA2021111776091

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 83,430 hours, 35,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN**L PACK TEMP EICAS MESSAGE AFTER START. NO OTHER FAULT INDICATION. DEFERRED PER MEL 21-51-1-1. L PACK INOP. DMP C/W. DI LOG UPDATED, PLACARD REMOVED
